MathSciNet Relay Station
MathSciNet bibliographic data
MR2680043 11M26 (11M06)
Bui, H. M.; Milinovich, M. B.; Ng, N. C. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4167–4175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement